# SDR ASAA1148911

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 69353597
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BAFFLE CORRODED BS 927.  REMOVED CORRODED BAFFLE FABRICATED TREATED PRIMED TOP COATED AND INSTALLED NEW BAFFLE IAW B737 400 SRM 51 40 02.
